RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2008, Volume 42, Issue 1, Pages 91–94 (Mi faa2896)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Topological Recursion Relation for $\psi_1\psi_2$ in $\overline{\mathcal{M}}_{2,2}$

I. I. Shneiberg

M. V. Lomonosov Moscow State University

Abstract: We give the definition of the full potential with descendants, which is a genus expansion of the Barannikov–Kontsevich solution of the WDVV equation. This potential satisfies the Getzler relation, which comes from the geometry of the moduli space of curves $\overline{\mathcal{M}}_{2,2}$.

Keywords: WDVV equation, tautological relations

DOI: https://doi.org/10.4213/faa2896

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2008, 42:1, 78–80

Bibliographic databases:

UDC: 512.772.5
Received: 17.09.2006

Citation: I. I. Shneiberg, “Topological Recursion Relation for $\psi_1\psi_2$ in $\overline{\mathcal{M}}_{2,2}$”, Funktsional. Anal. i Prilozhen., 42:1 (2008), 91–94; Funct. Anal. Appl., 42:1 (2008), 78–80

Citation in format AMSBIB
\Bibitem{Shn08}
\by I.~I.~Shneiberg
\paper Topological Recursion Relation for $\psi_1\psi_2$ in $\overline{\mathcal{M}}_{2,2}$
\jour Funktsional. Anal. i Prilozhen.
\yr 2008
\vol 42
\issue 1
\pages 91--94
\mathnet{http://mi.mathnet.ru/faa2896}
\crossref{https://doi.org/10.4213/faa2896}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2423984}
\zmath{https://zbmath.org/?q=an:1158.81352}
\transl
\jour Funct. Anal. Appl.
\yr 2008
\vol 42
\issue 1
\pages 78--80
\crossref{https://doi.org/10.1007/s10688-008-0011-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000255229000011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-41549147261}


Linking options:
  • http://mi.mathnet.ru/eng/faa2896
  • https://doi.org/10.4213/faa2896
  • http://mi.mathnet.ru/eng/faa/v42/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sergey Shadrin, “BCOV theory via Givental group action on cohomological fields theories”, Mosc. Math. J., 9:2 (2009), 411–429  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:272
    Full text:115
    References:36
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020